A system of Van der Pol type under nonlinear parametric excitation

Authors

  • Nguyen Van Dinh
  • Tran Kim Chi

DOI:

https://doi.org/10.15625/0866-7136/10064

Abstract

None

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-12-1997

How to Cite

Dinh, N. V., & Chi, T. K. (1997). A system of Van der Pol type under nonlinear parametric excitation. Vietnam Journal of Mechanics, 19(4), 21–28. https://doi.org/10.15625/0866-7136/10064

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 3 4 5 > >>